Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Missed periods, breast tenderness, abdominal pain, vomiting, prescribed ovacare. What am I suffering from?

Hello Mia, Am 30yrs old. In Jan - Apr 2012 i used DEPO then didnt get my periods though i was having painful abdominal pains so i went to see a Gynae we did pap smear test, blood n ultrasound and eveything was normal he said delay of periods. SO he prescribed Primolut for 1 week of which i got my Periods in June 2012. The after that i have not gotten any even now. Though i got sick feeling breast tenderness, abdominal pains, vomiting , headaches and backaches so i went again to see the Gynae again Ultrasound was negative, PDT negative. so we did Blood test for hormones and everything was Normal. He prescribed OVACARE tablets for 3 months starting mid July 2012. Now am worried dont know exactly what am suffering from? Am married and want to have 2 kids atleast. With the medication i have when am i likely to conceive? Will my periods come and when? Am confused. Please help. Thank you
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Your gynec is treating you rightly.
Due to Depo your hormonal imbalance leads you delayed periods so she has given you primolut N & you gets withdrawal bleed.
Now to regular your cycle she is giving training to your body by mimicing normal cycle by giving OVACARE for continous 3 months.
after that hope you gets normal ovulation & normal periods then you can conceive normally.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor